I haven't updated this in awhile because I felt like there was nothing in particular to report. Most of my side effects have gotten better or I have gotten use to them almost completely. My face is 100% clear. I maybe get a pimple or two during the week but they go away fast and are small. It about the middle of my third month and I only have one more month left to go after this.
-I feel crankier or sadder than normal here and there.
-eczema on my arms
-lower back pain when I lift weights
-bag balm for the lips still. Best thing!
-aquaphor/vaseline to keep my nose bleeds away
-cerave to put on my face and body
-fish oil pills and vitamin e
For those of you who lift weights or play a lot of sports, I have experienced more joint and back pain than ever during this course. It is not awful but it is not fun. I lift weights almost everyday and play soccer too. I have not had to stop these activities but due to the back pain I get I don't do as many leg days or back days anymore at the gym. I know they say you are not supposed to use protein shakes while on the tane but I have drank them nearly everyday and been just fine.